MAUDE Adverse Event Report: US ENDOSCOPY LARIAT; LARIAT SNARE

US ENDOSCOPY LARIAT; LARIAT SNARE
Model Number 00711119
Medical Device Problem Codes Failure to Cut (2587); Device Handling Problem (3265)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/20/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Steris has requested the return of the devices of the reported event for further evaluation.The instructions for use states, "advancing the handle to the open position with too much speed or force, attempting to pass or open the device in an extremely articulated endoscope, attempting to actuate the device in an extremely coiled position and/or actuating the device when the handle is at an acute angle in relation to the sheath." a complaint review confirmed this to be an isolated event for the subject lot.A follow-up mdr will be submitted should additional information become available.
 
Event or Problem Description
The user facility reported during a patient procedure that three of their lariat snares got caught while cutting polyps.This resulted with a procedure delay.The procedure was completed successfully using a different snare.No report of injury.
 
Additional Manufacturer Narrative
The devices subject of the reported event were returned for evaluation.Two of the used devices were cut by the user and could not be tested.The third device was tested and found to be working to specification.The reported issue could not be duplicated; no device malfunction was identified.Therefore, a cause of the reported event could not be determined.Steris offered in-service on the proper use and operation of the lariat snare.However, the user facility declined.No additional issues have been reported.

Brand Name
LARIAT
Common Device Name
LARIAT SNARE
Manufacturer (Section D)
US ENDOSCOPY
5976 heisley road
mentor 44060
Manufacturer (Section G)
US ENDOSCOPY
5976 heisley road
mentor OH 44060
Manufacturer Contact
coletta cohara
5976 heisley road
mentor 44060
4404130648
MDR Report Key21653558
Report Number1528319-2025-00020
Device Sequence Number15309625
Product Code FDI
UDI-Device Identifier00724995182632
UDI-Public(01)00724995182632(17)271219(11)241219(10)11156102
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/20/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number00711119
Device Catalogue Number00711119
Device Lot Number(10)11156102(10)11652880
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/20/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date03/20/2025
Supplement Report FDA Received Date05/30/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/24/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown